Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sudden dizziness and fatigue

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
I get very dizzy and fatigued suddenly at points throughout the day
Posted Wed, 19 Sep 2012 in Hypertension and Heart Disease
Answered by Dr. Prasad Akole 2 hours later
Dear friend,
Thanks for posting your query.

I see that you have hypertension and chest pains at the age of 27 years.
I would appreciate if you could tell me something more about your symptoms.

what medication are you on for the BP and chest pains?
is there dizziness, fatigue with the chest pain?
do you actually pass out when dizzy?
is there nausea, sweating during chest pain?
any work up, EKG done so far?
how high is your recent BP?
any drug / other addictions?

from the current description above, it is difficult to pinpoint the cause.
looks cardio-vascular.

please revert with greater details.

you can upload reports if any on this site. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

I hope to answer your query satisfactorily.

Take care and please keep me informed of your progress.
Good Luck !
May I request for your rating and review of this answer before you close the query?(after you accept the answer and after any follow up queries are answered, if any)
Thank you !
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor